# SDR QXEA9801285

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- System (JASC): 2150 · Cabin Cooling System
- Part: Screen
- Condition: Dirty
- Location: Acm
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEEDS EMITTING A VERY STRONG ODOR FOR ABOUT 30 SECONDS AFTER BEING TURNED ON.  FOUND SCREEN ON ACM DIRTY.  CLEANED SCREEN.  GROUND RAN, OPERATIONAL CHECK GOOD.
